MathSciNet Relay Station
MathSciNet bibliographic data
MR1671212 (2000f:11059) 11F70 (14F20)
Ngô Báo Châu Le lemme fondamental de Jacquet et Ye en caractéristique positive. (French) [The fundamental lemma of Jacquet and Ye in positive characteristic] Duke Math. J. 96 (1999), no. 3, 473–520.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement